# SDR SWAA2022092941932

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 27,089 hours, 12,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT FELL OFF / [01] REINSTALLED EMERGENCY EXIT SIGN LENS PER AMM 33-51-04.
